Case Report

A rare phenomenon of atypical lipodystrophy in a patient on HAART in the absence of a protease inhibitor regimen

Mohammed Mitha, Gordon Cupido, Jantjie Taljaard
Southern African Journal of HIV Medicine | Vol 11, No 2 | a232 | DOI: https://doi.org/10.4102/sajhivmed.v11i2.232 | © 2010 Mohammed Mitha, Gordon Cupido, Jantjie Taljaard | This work is licensed under CC Attribution 4.0
Submitted: 15 December 2010 | Published: 04 November 2010

About the author(s)

Mohammed Mitha,
Gordon Cupido,
Jantjie Taljaard,

Full Text:

PDF (155KB)

Share this article

Bookmark and Share

Abstract

Lipodystrophy is a complication of patients on antiretroviral (ARV) medication; however, it is commonest in patients on long-term treatment and those on protease inhibitor (PI) regimens.1,2 We present a rare case of atypical lipodystrophy, presenting as multiple subcutaneous lipomas, in a patient who had been on a non-PI ART regimen for 6 weeks.

Keywords

No related keywords in the metadata.

Metrics

Total abstract views: 1236
Total article views: 1144

 

Crossref Citations